Israel Journal of Mathematics

, Volume 32, Issue 2, pp 97–106

Polynomial maps with constant Jacobian

  • Michael Razar

DOI: 10.1007/BF02764906

Cite this article as:
Razar, M. Israel J. Math. (1979) 32: 97. doi:10.1007/BF02764906


It has been long conjectured that ifn polynomialsf1, …,fn inn variables have a (non-zero) constant Jacobian determinant then every polynomial can be expressed as a polynomial inf1, …,fn. In this paper, various extra assumptions (particularly whenn=2) are shown to imply the conclusion. These conditions are discussed algebraically and geometrically.

Copyright information

© The Weizmann Science Press of Israel 1979

Authors and Affiliations

  • Michael Razar
    • 1
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA